Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013, Article ID 809262, 5 pages
http://dx.doi.org/10.1155/2013/809262
Research Article

Existence of Multiple Solutions for a Class of Biharmonic Equations

Department of Mathematics, Qilu Normal University, Jinan 250013, China

Received 17 July 2013; Revised 28 October 2013; Accepted 11 November 2013

Academic Editor: Cengiz Çinar

Copyright © 2013 Chunhan Liu and Jianguo Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunhan Liu and Jianguo Wang, “Existence of Multiple Solutions for a Class of Biharmonic Equations,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 809262, 5 pages, 2013. https://doi.org/10.1155/2013/809262.